# SDR IPXA2018051629660

- Difficulty date: May 1, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 58,711 hours, 13,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ADA766739
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, FWD CARGO BAY SUBFLOOR INTERCOSTAL WAS FOUND CRACKED AT BS 6-73, ABOVE LONGERON 43R.  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-31-01, 51-33-01, 51-35-01, AND DWG ADA7667.
